• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“Mohammad Golshani”

Tel:  (+98-21) 2310 ext. 2116
Fax:  (+98- 21) 22290648
Email: 

IPM Positions

Faculty Member , School of Mathematics
(2017 - Present
(from July 23))

Past IPM Positions

Post-Doctoral Research Fellow, School of Mathematics
(2012 - 2017)
(from April 20, 2012 till July 22, 2017 )
Student Researcher (non-resident), School of Mathematics
(2010 - 2012)
(till April 19 )


Related Papers

1. M. Golshani (Joint with Y. Hayut)
The special aronszajn tree property
J. Math. Log. (2018), DOI: 10.1142/S0219061320500038  [abstract]
2. . Golshani
The generalized Kurepa hypothesis at singular cardinals
Period. Math. Hungar. (2018), DOI: 10.1007/s10998-018-02667-7  [abstract]
3. M. Golshani (Joint with S. Shelah)
On cuts in ultraproducts of linear orders II
J. Symbolic Logic 83 (2018), 29-39  [abstract]
4. M. Golshani (Joint with Y. Hayut)
The tree property on a countable segment of successors of singular cardinals
Fund. Math. 240 (2018), 199-204  [abstract]
5. M. Golshani (Joint with M. Gitik)
Adding a lot of random reals by adding a few
Fund. Math. 241 (2018), 97-108  [abstract]
6. M. Golshani and Sh. Mohsenipour
On a question of Silver about gap-two cardinal transfer principles
Arch. Math. Logic 57 (2018), 27-35  [abstract]
7. M. Golshani
The tree property at the successor of a singular limit of measurable cardinals
Arch. Math. Logic 57 (2018), 3-25  [abstract]
8. M. Golshani (Joint with R. Mohammadpour)
The tree property at double successors of singular cardinals of uncountable cofinality with infinite gaps
Ann. Pure Appl. Logic 169 (2018), 164-175  [abstract]
9. M. Golshani (Joint with V. Kanovei and V. Lyubetsky)
A Groszek-Laver pair of undistinguishable E0-classes
Math. Logic Quart. (2017), DOI: 10.1002/malq.201500020  [abstract]
10. M. Golshani
An Easton like theorem in the presence of Shelah cardinals
Arch. Math. Logic 56 (2017), 273-287  [abstract]
11. M. Golshani
HOD, V and the GCH
J. Symbolic Logic (2017), 224-246  [abstract]
12. M. Golshani (Joint with S. Shelah)
On cuts in ultraproducts of linear orders I
J. Math. Log. (2016), DOI: 10.1142/S0219061316500082  [abstract]
13. M. Golshani (Joint with Y. Hayut)
On Foreman's maximality principle
J. Symbolic Logic 81 (2016), 1344-1356  [abstract]
14. M. Golshani (Joint with J. Cummings and Sy. D. Friedman)
Collapsing the cardinals of Hod
J. Math. Log. 15 (2015), DOI: 10.1142/S0219061315500075  [abstract]
15. M. Golshani (Joint with M. Gitik)
Adding a lot of Cohen reals by adding a few. II
Fund. Math. 231 (2015), 209-224  [abstract]
16. M. Golshani (Joint with A. S. Daghighi, J. Hamkins, and E. Jerabek)
The foundation axiom and elementary self-embeddings of the universe
( In: Infinity, computability, and metamathematics: Festschrift celebrating the 60th birthdays of Peter Koepke and Philip Welch, S. Geschke, B. Löwe, and P. Schlicht)
[abstract]
17. M. Golshani
More on almost Souslin Kurepa trees
Proc. Amer. Math. Soc. 142 (2014), 3631-3634  [abstract]
18. M. Golshani (Joint with Sy-D. Friedman)
Killing GCH everywhere by a cofinality-preserving forcing notion over a model of GCH
Fund. Math. 223 (2013), 171-193  [abstract]
19. M. Golshani (Joint with Sy-D. Friedman)
Killing the GCH everywhere with a single real
J. Symbolic Logic 78 (2013), 803-823  [abstract]
20. M. Goshani (Joint with Sy-D. Friedman)
Independence of higher Kurepa hypotheses
Arch. Math. Logic 51 (2012), 621-633  [abstract]
21. M. Golshani (Joint with E. Eslami)
Shelah's strong covering property and CH in V[r]
Math. Logic Quart. 58 (2012), 153-158  [abstract]
22. M. Golshani
Almost Souslin Kurepa trees
Proc. Amer. Math. Soc. 141 (2012), 1821-1826  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right